Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 7, NWS Burlington, VT

April 12, 2011Rutland County, Vermont

NWS Burlington, VT issued this river flood warning at Apr 12, 2011, 9:01 AM EDT for Rutland County, Vermont. It took effect at Apr 12, 2011, 5:00 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 9:01 AM EDT (13:01 UTC)
In effect from
Apr 12, 2011, 5:00 PM EDT
Expired
Apr 14, 2011, 10:36 AM EDT
In force
42 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

County Rutland County, VT

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Otter Creek at Center Rutland (CENV1). The gauge peaked at 9.35 ft at Apr 13, 2011, 2:00 AM EDT.

actionminormoderate681004/1204/1304/1404/15
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WGUS41 KBTV 121301
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
901 AM EDT TUE APR 12 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN VERMONT... 

  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC021-131301-
/O.NEW.KBTV.FL.W.0007.110412T2100Z-110414T0300Z/
/CENV1.1.ER.110412T2100Z.110413T0600Z.110413T2100Z.NO/
901 AM EDT TUE APR 12 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OTTER CREEK AT CENTER RUTLAND.
* FROM THIS MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 8.8 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH 
  CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND 
  WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN 
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
4 follow-up statements
611 
WGUS81 KBTV 122209
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
609 PM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
 
  OTTER CREEK AT CENTER RUTLAND 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC021-132209-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-110414T1200Z/
/CENV1.1.ER.110412T1450Z.110413T0600Z.110414T0600Z.NO/
609 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT  4:15 PM TUESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY 
  MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH 
  CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND 
  WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN 
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
533 
WGUS81 KBTV 131517
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1117 AM EDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...VERMONT...
 
  LAKE CHAMPLAIN AT ROUSES POINT 

  OTTER CREEK AT CENTER RUTLAND 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-115-VTC001-007-011-013-021-141517-
/O.EXT.KBTV.FL.W.0008.110413T1515Z-000000T0000Z/
/ROUN6.1.ER.110413T1052Z.110415T1200Z.000000T0000Z.NR/
1117 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LAKE CHAMPLAIN AT ROUSES POINT.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 100.0 FEET. 
* FLOOD STAGE IS 100.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 100.4 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 100.0 FEET...WATER BEGINS TO ENTER SOME LAKE FRONT 
  PROPERTIES.  WATER ALSO BEGINS TO THREATEN LOW LYING ROADS...
  PIERS...AND DOCKS.  WAVE ACTION CAN COMPOUND FLOODING ON WINDWARD 
  FACING SHORELINES.

$$

VTC021-141517-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-110414T1800Z/
/CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1200Z.NO/
1117 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH 
  CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND 
  WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN 
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
562 
WGUS81 KBTV 140454
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1254 AM EDT THU APR 14 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
 
  OTTER CREEK AT CENTER RUTLAND 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING LAKE IN NEW 
YORK AND VERMONT...
  LAKE CHAMPLAIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-115-VTC001-007-011-013-021-150454-
/O.CON.KBTV.FL.W.0008.000000T0000Z-000000T0000Z/
/ROUN6.1.ER.110413T1052Z.110416T0600Z.000000T0000Z.NR/
1254 AM EDT THU APR 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE LAKE CHAMPLAIN AT ROUSES POINT.
* AT 12:00 AM THURSDAY THE STAGE WAS 100.2 FEET. 
* FLOOD STAGE IS 100.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 100.6 FEET BY 
  EARLY SATURDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 101.0 FEET...FLOODING AFFECTS LOW LYING ROADS AND 
  PROPERTY...AND WAVE EROSION ON WINDWARD FACING SHORELINES BECOMES A 
  PROBLEM.  IF LAKE ICE IS PRESENT...STRUCTURAL DAMAGE CAN OCCUR.

$$

VTC021-150000-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-110415T0000Z/
/CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1800Z.NO/
1254 AM EDT THU APR 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT 12:30 AM THURSDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.
* IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL 
  FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$
995 
WGUS81 KBTV 141436
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1036 AM EDT THU APR 14 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
VERMONT...
 
  OTTER CREEK AT CENTER RUTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC021-141506-
/O.CAN.KBTV.FL.W.0007.000000T0000Z-110415T0000Z/
/CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1130Z.NO/
1036 AM EDT THU APR 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OTTER CREEK AT CENTER RUTLAND.
* AT 10:00 AM THURSDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE AT  7:30 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY FRIDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL 
  FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN
  PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER.  FIELD 
  FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH 
  LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO 
  PITTSFORD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 12, 7:46 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 12, 7:46 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
746 AM EDT TUE APR 12 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER SOUTHEASTERN CANADA TODAY...BUT GIVES
WAY TO A LOW PRESSURE SYSTEM MOVING UP ALONG THE EAST COAST FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE RETURNS FOR THURSDAY
INTO FRIDAY...BEFORE ANOTHER LOW AFFECTS THE NORTH COUNTRY FOR THE
UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 714 AM EDT TUESDAY...HAVE ISSUED UPDATE TO GOING FORECAST TO
REMOVE HEADLINES DUE TO CANCELLED FLOOD WATCH. PLEASE REFER TO
HYDRO SECTION BELOW. REST OF FORECAST IN GD SHAPE.

PREVIOUS DISCUSSION...CLDS ON BACKSIDE OF FRNT CONTINUE TO PUSH
THRU THE CWA THIS MORNING. BACK EDGE OF CLDS IS PUSHING SLOWLY S
AND E THRU SOUTHERN QUEBEC ATTM AND WITH SFC RIDGE BUILDING OVER
THE AREA...DUE EXPECT NORTHERN ZONES TO SEE SOME BREAKS DURING THE
DAY. SOUTHERN AREAS WILL SEE MORE CLDS DUE TO EXITING FRNT SETTING
UP ALONG SOUTHERN NEW ENG. A SFC LOW DEVELOPING IN THE
APPALACHIANS IS EXPECTED TO LIFT N DURING THE DAY ALONG MEANDERING
FRNTL BOUNDARY REMNANTS. TEMPS ACROSS THE CWA THIS MORNING REMAIN
IN THE 50S ACROSS VT...BUT 40S CREEPING INTO N NY AS CD AIRMASS
OVER SE CANADA FILTERS AIR DOWN INTO CWA AHEAD OF SFC RIDGE. AS A
RESULT...EXPECTED HIGHS TO BE IN THE MORNING AS THE COOLER AIR
OVERTAKES ENTIRE AREA. GOING INTO TNGT...LOW TO OUR SOUTH
CONTINUES TO PUSH NORTHWARD. MDLS DIFFER ON TIMING OF PRECIP ONSET
DUE TO RIDGE BUILDING TO OUR N AND W. LGT PRECIP WILL DEVELOP
BETWEEN 00Z-06Z WED OVER SOUTHERN ZONES...OVERSPREADING REST OF
CWA BY 12Z WED. W/ COLDER AIR OVER MUCH OF HIR TRRN
OVERNGT...RW/SW MIX A CERTAIN W/ SOME LGT ACCUM POSSIBLE.
OTHERWISE REST OF CWA WILL SEE -RW.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 408 AM EDT TUESDAY...BY WED MORN...SFC LOW OVER MID-ATLANTIC
REGION WITH MDLS BRINGING TRACK OVER EASTERN NEW ENG AND INTO THE
CANADIAN MARITIMES BETWEEN 00Z-06Z THURS. BASED ON TRACK...BULK OF
PRECIP EXPECTED TO FALL FROM CVLY EASTWARD. QPF AMTS RANGE FROM
0.50" TO NEAR AN INCH. WITH RAINFALL ALREADY RECEIVED FROM FROPA
YESTERDAY AND FLOODING ISSUES CURRENTLY...IF QPF AMTS HOLD...CWA
COULD ADDITIONAL FLOODING PROBLEMS AND WILL HAVE TO BE MONITORED.
WK RIDGING OVER THE AREA WED NGT INTO THURSDAY. WK TROUGH/BACKDOOR
FRNT SAGS OVER THE AREA DURING THE DAY THURSDAY. LIMITED QPF WITH
LL RIDGE IN PLACE SO WILL ONLY KEEP SL CHANCE FOR NORTHERN ZONES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 408 AM EDT TUESDAY...OVERALL GOOD AGREEMENT BETWEEN 00Z
GFS/00Z ECMWF...WITH EXCEPTION OF TIMING OF PRECIPITATION ONSET
WITH CLOSED LOW DURING THE DAY SATURDAY.

STRONG AREA OF CANADIAN HIGH PRESSURE /1040MB/ BUILDING EWD ACROSS
ONTARIO AND QUEBEC WILL BRING FAIR AND SEASONABLE WEATHER CONDITIONS
TO THE NORTH COUNTRY THURSDAY NIGHT...FRIDAY...AND FRIDAY NIGHT.
SHOULD SEE GOOD RADIATIONAL COOLING BOTH NIGHTS...WITH LOWS MAINLY
25-32F RANGE. HIGHS FRIDAY NEAR TO SLIGHTLY BELOW CLIMO MEAN WITH
READINGS IN THE LOW 50S IN THE VALLEYS AND MID/UPR 40S IN THE 1-2
KFT ELEVATIONAL BAND.

DEEP...SLOW-MOVING CLOSED LOW PRESSURE SYSTEM MIGRATES EWD FROM THE
SRN GREAT LAKES/OHIO VALLEY ON SATURDAY...WITH ONSET OF WARM
ADVECTION PRECIPITATION LIKELY DURING SAT AFTN /FAVOR THE SLOWER
ECMWF TIMING/. MAY SEE SOME GUSTY SELY WINDS ALONG THE WRN SLOPES OF
THE GREEN MTNS AS WELL WITH STRENGTHENING P-GRADIENT...GUSTS 35-45
MPH POSSIBLE LATE SATURDAY. PERIODS OF RAIN LIKELY SAT NIGHT
FOLLOWED BY SCT -SHRA SUNDAY AS OCCLUDED BNDRY SWEEPS TO OUR NORTH
AND EAST. MAY SEE A FEW MTN FLURRIES SUNDAY NIGHT IN CYCLONIC W-NW
FLOW REGIME. MAINTAINED A 30 POP ON MONDAY FOR RAIN SHOWERS...BUT
ECMWF SUGGESTS CYCLONIC FLOW REGIME ALOFT MAY ABATE SUNDAY NIGHT
ALLOWING FOR MORE SUNSHINE THAN CURRENTLY FORECAST FOR MONDAY.
GENERALLY STAYED NEAR MEX-MOS GUIDANCE ON TEMPERATURES THRU THE
WEEKEND AND ON MONDAY.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
THROUGH 12Z WEDNESDAY...COLD FRONT PUSHING SOUTHEAST OF THE NORTH
COUNTRY EARLY THIS MORNING ALLOWING FOR GRADUAL CLEARING OF LOW
CLOUDS. STILL DEALING WITH MVFR CIGS AT RUT/MPV/SLK...BUT SHOULD
SEE CLEARING BY 15Z AT THESE LOCATIONS. JUST CIRRUS CLOUDS
OTHERWISE DURING THE DAYLIGHT HRS. WESTERLY WINDS 10-12KTS WILL
VEER TO NW-N 10-15G25KT DURING THE DAYLIGHT HRS TODAY. FRONT
BECOMES STATIONARY ALONG THE NEW ENGLAND COAST DURING THE DAY
TUESDAY AND ALLOWS THE CLOSED UPR LOW OVER THE TN RIVER VALLEY TO
TRACK NEWD WITH SFC LOW NEAR THE DELMARVA PENINSULA BY 06Z WED.
THUS...MID-LEVEL CLOUDS WILL BE ON THE INCREASE TUESDAY NIGHT FROM SOUTH
TO NORTH...WITH A CHANCE OF RAIN REACHING KRUT AROUND 07Z AND
MPV/BTV/PBG/SLK BETWEEN 09-12Z. WITH EXPECTED VERTICAL TEMPERATURE
PROFILES...MAY SEE A MIX WITH IP/SN AT SLK/MPV EARLY WEDNESDAY
MORNING BUT GENERALLY RAIN AT OTHER TAF SITES. ANY PCPN AT KMSS
SHOULD HOLD OFF UNTIL AFTER 12Z WEDNESDAY.

OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...
WEDNESDAY/WEDNESDAY NIGHT...COASTAL LOW TRACKS FROM THE DELMARVA
PENINSULA TO SRN NEW ENGLAND BRINGING MVFR CONDITIONS AND PERIODS
OF RAIN TO THE NORTH COUNTRY MUCH OF WED/WED NGT. BRIEF IFR
POSSIBLE. A MIX OF RAIN WITH WET SNOW IS POSSIBLE AT KSLK THRU THE
DAY WEDNESDAY.

THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD
BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN.

SATURDAY...LOW PRESSURE MOVING EWD FROM THE GREAT LAKES BRINGS
CHANCES FOR RAIN BY LATE IN THE DAY. MAY SEE GUSTY SE WINDS UP TO
30 KTS AT KRUT WITH DOWNSLOPE EFFECTS.

&&

.HYDROLOGY...
AS OF 745 AM EDT MONDAY...FLOOD WATCH HAS BEEN CANCELLED FOR THE
ENTIRE CWA. NO PRECIP IS EXPECTED CWA-WIDE THAT WOULD WARRANT ANY
NEW ISSUANCES. AS FOR THOSE WARNINGS/ADVISORIES CURRENTLY IN
EFFECT...ALL ARE NOT EXPECTED TO SEE MORE RISES AND WILL BEGIN TO
RECEDE DURING THE DAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...BANACOS
AVIATION...BANACOS
HYDROLOGY...
Hazardous weather outlook, Apr 12, 7:16 AM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
716 AM EDT TUE APR 12 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-131130-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
716 AM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 1:29 AM EDTRiver Flood WarningBTVFranklin26 hr
Apr 12, 3:27 PM EDTRiver Flood WarningBTVAddison, Chittenden, Franklin, Grand Isle, Rutland68 days

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.